How soon did effects show up for you?

I began tirz at 2.5mg...My doctor pushed for a 5mg starting point, but I asked to try 2.5 first...For me, the GLP effects need about a day before they hit, and I'm pretty sure I vomited on night 2..It was closer to really bad acid reflux, though it still counts...Even sticking with 2.5 for 4 weeks, food noise went down and smaller meals left me feeling full...

Every one of my severe side effects has faded. I chalk most of that up to simply adjusting to it...I'd also say my KPV & BPC routine has been good for my gut...

For the last 6-8 weeks I've been split dosing reta 5mg alongside tirz 5mg, and reta has given me no trouble at all...I started at 2mg and simply bumped it up every week or two. I've sat at 5mg for roughly 4 weeks...Whenever burping and the rest of the symptoms are mild or absent, I raise the dose until I'm burping consistently and get a slight 'throat feel' like acid reflux is about to start...that tells me the dose is right... 👍
 
BNLFL said:

What was the timeframe for dropping those 20lbs?
Dropped 20lbs over roughly 10 weeks. Through those 10 weeks, Reta treated me well at really low doses. But right around that point, intense nausea kicked in even though I hadn't raised my dose. I've now moved to Tirz, using low doses for maintenance.
 
RetCurious said:

I think that's wrong.

When you lose weight on GLP1 drugs, the muscle mass you lose isn't out of proportion.
It probably hinges on how a person defines "disproportionate" and then puts that definition to use. In my case, of the first 31 lbs I dropped while on Reta, roughly 12 lbs came from lean muscle (based on my smart scale, whose precision is debatable). My resistance training — an hour long, three times per week — would have slowed that lean muscle loss to some extent. As for other sources, they have by and large indicated or verified that noticeable or significant muscle loss is something to expect with GLPs — the same holds for other approaches to weight loss — though it may stand out more given how quickly the weight comes off. The encouraging part is the favorable statistic: despite losing muscle mass, a person loses a greater amount of fat, so the net outcome is improved body composition and a higher muscle percentage than before starting one's GLP research
 
Took my first 1mg dose Saturday morning. Everything seemed pretty typical until lunch rolled around — I got full way quicker, yet I could still eat a fairly "normal" amount. Dinner played out the same way, and Sunday followed suit with a bit more of that full feeling. I managed to reach my 2,000 calorie goal anyway; being a bigger guy, I don't want to go under that at this point.

That said, the 1mg is clearly doing something. Before this, I could put away 3,000+ calories a day without ever feeling satisfied. Honestly, I like having some baseline "food noise" around, since it nudges me to meet my protein and water targets. Right now it's totally manageable, and that impulse to reach for a snack right after finishing a meal has disappeared.

I'm really eager to see what the remainder of the week brings.
 
So it's been 1 week since my first 1mg Reta shot, and honestly the effects came on fast. The injection was in the afternoon, and by that same evening I had zero hunger sensations at all — that carried over into the following day too. As the week went on, that effect (or absence of it) faded somewhat, but I've now taken my second weekly dose, so it ought to start accumulating in my body.

If no side effects turn up and I decide the efficacy needs a boost, I'm considering bumping to 1.5mg next week.

I'll be straight with you: separating what's real from what might be placebo or psychological is tricky, though that's likely because the dose is on the low side.

Also, roughly an hour after today's shot, I felt a bit "altered" (very mildly). Sort of like a faint high, but a pleasant one. Could just be placebo or all in my head — still, has anyone else experienced something similar?
 
bamagirl26 said:

I've been on 1 mg for three weeks now (I also do 4 mg of Tirz on Mondays.. Reta goes Friday AM). Nothing major in terms of side effects, though I do believe Saturday leaves me feeling more tired. That being said, both of the past two Saturdays I spent the whole day outside at tailgates in HEAT, so that might be the reason, but it's a TIRED kind of tired.
I get really wiped out for a day or 2 afterward as well. In fact, that's what's going on with me at this moment. I understand exactly what you mean by TIRED tired.
 
Back
Top